Alert archive / California / Flash Flood Watches in 2021
Flash Flood Watch 2, NWS Sacramento, CA
NWS Sacramento, CA issued this flash flood watch at Jan 25, 2021, 3:09 PM PST. It took effect at Jan 26, 2021, 4:00 PM PST. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2021, 3:09 PM PST (23:09 UTC)
- In effect from
- Jan 26, 2021, 4:00 PM PST
- Expired
- Jan 28, 2021, 5:00 PM PST
- In force
- 49 hr
- Issued by
- NWS Sacramento, CA
- Flood severity
- None
The text
As transmitted.
664 WGUS66 KSTO 252309 FFASTO URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Sacramento CA 309 PM PST Mon Jan 25 2021 CAZ017-261600- /O.NEW.KSTO.FF.A.0002.210127T0000Z-210129T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Sacramento Valley- Including the cities of Sacramento 309 PM PST Mon Jan 25 2021 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH THURSDAY AFTERNOON FOR THE YOLO AND SOLANO COUNTY PORTION OF THE HENNESSEY FIRE IN THE LNU LIGHTNING COMPLEX BURN SCAR... The National Weather Service in Sacramento has issued a * Flash Flood Watch for the Yolo and Solano County portion of the Hennessey Fire in the LNU Lightning Complex Burn Scar in northern California. * From Tuesday afternoon through Thursday afternoon * Periods of heavy rainfall are forecasted over the Hennessey Fire in the LNU Lightning Complex Burn Scar, which may lead to flash flooding and debris flows. The heaviest rainfall is expected Tuesday night through Wednesday morning, with moderate rainfall continuing through Thursday. Rainfall amounts of 2 to 3 inches are forecast over the burn scar during the watch period. * Heavy rainfall over the Hennessey Fire in the LNU Lightning Complex Burn Scar is expected up to and during the period of the watch. Residents near the Hennessey Fire in the LNU Lightning Complex Burn Scar should prepare for potential flooding impacts. Strong and damaging winds could cause downed trees and tree limbs. Be sure to stay up to date with information from local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch for a Burn Area means that conditions may develop that lead to flash floods, rock slides and/or debris flows. && $$ CAZ019-261600- /O.NEW.KSTO.FF.A.0002.210127T0000Z-210129T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern San Joaquin Valley- Including the cities of Modesto and Stockton 309 PM PST Mon Jan 25 2021 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH THURSDAY AFTERNOON FOR THE SCU COMPLEX BURN SCAR... The National Weather Service in Sacramento has issued a * Flash Flood Watch for the SCU Complex burn scar in a portion of northern California, including the following area, Northern San Joaquin Valley. * From Tuesday afternoon through Thursday afternoon * Periods of heavy rainfall are forecasted over the SCU Complex, which may lead to flash flooding and debris flows. The heaviest rainfall is expected Tuesday night through Wednesday morning, with moderate rainfall continuing through Thursday. Rainfall amounts of 3 to 4 inches are forecast over the burn scar during the watch period. * Heavy rainfall over the SCU Complex burn scar is expected up to and during the period of the watch. Residents near the SCU Complex burn scar should prepare for potential flooding impacts. Strong and damaging winds could cause downed trees and tree limbs. Be sure to stay up to date with information from local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch for a Burn Area means that conditions may develop that lead to flash floods, rock slides and/or debris flows. && $$ HEC
7 follow-up statements
384 WGUS66 KSTO 261042 FFASTO Flood Watch National Weather Service Sacramento CA 242 AM PST Tue Jan 26 2021 CAZ017-270000- /O.CON.KSTO.FF.A.0002.210127T0000Z-210129T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Sacramento Valley- Including the cities of Sacramento 242 AM PST Tue Jan 26 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH THURSDAY AFTERNOON FOR THE YOLO AND SOLANO COUNTY PORTION OF THE HENNESSEY FIRE IN THE LNU LIGHTNING COMPLEX BURN SCAR... The Flash Flood Watch continues for * The Yolo and Solano County portion of the Hennessey Fire in the LNU Lightning Complex Burn Scar in northern California. * From this afternoon through Thursday afternoon * Periods of heavy rainfall are forecasted over the Hennessey Fire in the LNU Lightning Complex Burn Scar, which may lead to flash flooding and debris flows. The heaviest rainfall is expected Tuesday night through Wednesday morning, with moderate rainfall continuing through Thursday. Rainfall amounts of 2 to 4 inches are forecast over the burn scar during the watch period. * Heavy rainfall over the Hennessey Fire in the LNU Lightning Complex Burn Scar is expected up to and during the period of the watch. Residents near the Hennessey Fire in the LNU Lightning Complex Burn Scar should prepare for potential flooding impacts. Strong and damaging winds could cause downed trees and tree limbs. Be sure to stay up to date with information from local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch for a Burn Area means that conditions may develop that lead to flash floods, rock slides and/or debris flows. && $$ CAZ019-270000- /O.CON.KSTO.FF.A.0002.210127T0000Z-210129T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern San Joaquin Valley- Including the cities of Modesto and Stockton 242 AM PST Tue Jan 26 2021 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH THURSDAY AFTERNOON FOR THE SCU COMPLEX BURN SCAR... The Flash Flood Watch continues for * The SCU Complex burn scar in a portion of northern California, including the following area, Northern San Joaquin Valley. * From this afternoon through Thursday afternoon * Periods of heavy rainfall are forecasted over the SCU Complex, which may lead to flash flooding and debris flows. The heaviest rainfall is expected Tuesday night through Wednesday morning, with moderate rainfall continuing through Thursday. Rainfall amounts of 3 to 4 inches are forecast over the burn scar during the watch period. * Heavy rainfall over the SCU Complex burn scar is expected up to and during the period of the watch. Residents near the SCU Complex burn scar should prepare for potential flooding impacts. Strong and damaging winds could cause downed trees and tree limbs. Be sure to stay up to date with information from local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch for a Burn Area means that conditions may develop that lead to flash floods, rock slides and/or debris flows. && $$ CM
591 WGUS66 KSTO 262354 FFASTO Flood Watch National Weather Service Sacramento CA 354 PM PST Tue Jan 26 2021 CAZ017-271600- /O.CON.KSTO.FF.A.0002.210127T0000Z-210129T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Sacramento Valley- Including the cities of Sacramento 354 PM PST Tue Jan 26 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH THURSDAY AFTERNOON FOR THE YOLO AND SOLANO COUNTY PORTION OF THE HENNESSEY FIRE IN THE LNU LIGHTNING COMPLEX BURN SCAR... The Flash Flood Watch continues for * The Yolo and Solano County portion of the Hennessey Fire in the LNU Lightning Complex Burn Scar in northern California. * Through Thursday afternoon * Periods of heavy rainfall are forecasted over the Hennessey Fire in the LNU Lightning Complex Burn Scar, which may lead to flash flooding and debris flows. The heaviest rainfall is expected Tuesday night through Wednesday morning, with moderate rainfall continuing through Thursday. Rainfall amounts of 2 to 4 inches are forecast over the burn scar during the watch period. * Heavy rainfall over the Hennessey Fire in the LNU Lightning Complex Burn Scar is expected up to and during the period of the watch. Residents near the Hennessey Fire in the LNU Lightning Complex Burn Scar should prepare for potential flooding impacts. Strong and damaging winds could cause downed trees and tree limbs. Be sure to stay up to date with information from local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch for a Burn Area means that conditions may develop that lead to flash floods, rock slides and/or debris flows. && $$ CAZ019-271600- /O.CON.KSTO.FF.A.0002.210127T0000Z-210129T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern San Joaquin Valley- Including the cities of Modesto and Stockton 354 PM PST Tue Jan 26 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH THURSDAY AFTERNOON FOR THE SCU COMPLEX BURN SCAR... The Flash Flood Watch continues for * The SCU Complex burn scar in a portion of northern California, including the following area, Northern San Joaquin Valley. * Through Thursday afternoon * Periods of heavy rainfall are forecasted over the SCU Complex, which may lead to flash flooding and debris flows. The heaviest rainfall is expected Tuesday night through Wednesday morning, with moderate rainfall continuing through Thursday. Rainfall amounts of 3 to 4 inches are forecast over the burn scar during the watch period. * Heavy rainfall over the SCU Complex burn scar is expected up to and during the period of the watch. Residents near the SCU Complex burn scar should prepare for potential flooding impacts. Strong and damaging winds could cause downed trees and tree limbs. Be sure to stay up to date with information from local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch for a Burn Area means that conditions may develop that lead to flash floods, rock slides and/or debris flows. && $$ HEC
067 WGUS66 KSTO 270901 FFASTO Flood Watch National Weather Service Sacramento CA 101 AM PST Wed Jan 27 2021 CAZ017-272300- /O.CON.KSTO.FF.A.0002.000000T0000Z-210129T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Sacramento Valley- Including the cities of Sacramento 101 AM PST Wed Jan 27 2021 ...FLASH FLOOD/DEBRIS FLOW WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON FOR THE YOLO AND SOLANO COUNTY PORTION OF THE HENNESSEY FIRE IN THE LNU LIGHTNING COMPLEX BURN SCAR... The Flash Flood Watch continues for * The Yolo and Solano County portion of the Hennessey Fire in the LNU Lightning Complex Burn Scar in northern California. * Through Thursday afternoon * Periods of heavy rainfall are forecasted over the Hennessey Fire in the LNU Lightning Complex Burn Scar, which may lead to flash flooding and debris flows. * Heavy rainfall over the Hennessey Fire in the LNU Lightning Complex Burn Scar is expected up to and during the period of the watch. Residents near the Hennessey Fire in the LNU Lightning Complex Burn Scar should prepare for potential flooding impacts. Be sure to stay up to date with information from local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch for a Burn Area means that conditions may develop that lead to flash floods, rock slides and/or debris flows. && $$ CAZ019-272300- /O.CON.KSTO.FF.A.0002.000000T0000Z-210129T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern San Joaquin Valley- Including the cities of Modesto and Stockton 101 AM PST Wed Jan 27 2021 ...FLASH FLOOD/DEBRIS FLOW WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON FOR THE SCU COMPLEX BURN SCAR... The Flash Flood Watch continues for * The SCU Complex burn scar in a portion of northern California, including the following area, Northern San Joaquin Valley. * Through Thursday afternoon * Periods of heavy rainfall are forecasted over the SCU Complex, which may lead to flash flooding and debris flows. * Heavy rainfall over the SCU Complex burn scar is expected up to and during the period of the watch. Residents near the SCU Complex burn scar should prepare for potential flooding impacts. Be sure to stay up to date with information from local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch for a Burn Area means that conditions may develop that lead to flash floods, rock slides and/or debris flows. && $$ Baruffaldi
990 WGUS66 KSTO 272237 FFASTO Flood Watch National Weather Service Sacramento CA 237 PM PST Wed Jan 27 2021 CAZ017-281600- /O.CON.KSTO.FF.A.0002.000000T0000Z-210129T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Sacramento Valley- Including the cities of Sacramento 237 PM PST Wed Jan 27 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON FOR THE YOLO AND SOLANO COUNTY PORTION OF THE HENNESSEY FIRE IN THE LNU LIGHTNING COMPLEX BURN SCAR... The Flash Flood Watch continues for * The Yolo and Solano County portion of the Hennessey Fire in the LNU Lightning Complex Burn Scar in northern California. * Through Thursday afternoon * Periods of heavy rainfall are forecasted over the Hennessey Fire in the LNU Lightning Complex Burn Scar, which may lead to flash flooding and debris flows. * Heavy rainfall over the Hennessey Fire in the LNU Lightning Complex Burn Scar is expected up to and during the period of the watch. Residents near the Hennessey Fire in the LNU Lightning Complex Burn Scar should prepare for potential flooding impacts. Be sure to stay up to date with information from local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch for a Burn Area means that conditions may develop that lead to flash floods, rock slides and/or debris flows. && $$ CAZ019-281600- /O.CON.KSTO.FF.A.0002.000000T0000Z-210129T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern San Joaquin Valley- Including the cities of Modesto and Stockton 237 PM PST Wed Jan 27 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON FOR THE SCU COMPLEX BURN SCAR... The Flash Flood Watch continues for * The SCU Complex burn scar in a portion of northern California, including the following area, Northern San Joaquin Valley. * Through Thursday afternoon * Periods of heavy rainfall are forecasted over the SCU Complex, which may lead to flash flooding and debris flows. * Heavy rainfall over the SCU Complex burn scar is expected up to and during the period of the watch. Residents near the SCU Complex burn scar should prepare for potential flooding impacts. Be sure to stay up to date with information from local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch for a Burn Area means that conditions may develop that lead to flash floods, rock slides and/or debris flows. && $$ HEC
558 WGUS66 KSTO 281022 FFASTO URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Sacramento CA 222 AM PST Thu Jan 28 2021 CAZ019-290100- /O.EXT.KSTO.FF.A.0002.000000T0000Z-210129T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern San Joaquin Valley- Including the cities of Modesto and Stockton 222 AM PST Thu Jan 28 2021 ...FLASH FLOOD/DEBRIS FLOW WATCH NOW IN EFFECT THROUGH THIS AFTERNOON FOR THE SCU COMPLEX BURN SCAR... The Flash Flood Watch is now in effect for * A portion of northern California, including the following area, Northern San Joaquin Valley. * Through this afternoon * Periods of heavy rainfall and possible thunderstorms are forecasted over the SCU Complex, which may lead to flash flooding and debris flows. * Heavy rainfall and possible thunderstorms over the SCU Complex burn scar is expected during the period of the watch. Residents near the SCU Complex burn scar should prepare for potential flooding impacts. Be sure to stay up to date with information from local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch for a Burn Area means that conditions may develop that lead to flash floods, rock slides and/or debris flows. && $$ CAZ017-290100- /O.CON.KSTO.FF.A.0002.000000T0000Z-210129T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Sacramento Valley- Including the cities of Sacramento 222 AM PST Thu Jan 28 2021 ...FLASH FLOOD/DEBRIS FLOW WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR THE YOLO AND SOLANO COUNTY PORTION OF THE HENNESSEY FIRE IN THE LNU LIGHTNING COMPLEX BURN SCAR... The Flash Flood Watch continues for * The Yolo and Solano County portion of the Hennessey Fire in the LNU Lightning Complex Burn Scar in northern California. * Through this afternoon * Periods of heavy rainfall and possible thunderstorms are forecasted over the Hennessey Fire in the LNU Lightning Complex Burn Scar, which may lead to flash flooding and debris flows. * Heavy rainfall and possible thunderstorms over the Hennessey Fire in the LNU Lightning Complex Burn Scar is expected during the period of the watch. Residents near the Hennessey Fire in the LNU Lightning Complex Burn Scar should prepare for potential flooding impacts. Be sure to stay up to date with information from local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch for a Burn Area means that conditions may develop that lead to flash floods, rock slides and/or debris flows. && $$ Baruffaldi
814 WGUS66 KSTO 282229 FFASTO Flood Watch National Weather Service Sacramento CA 229 PM PST Thu Jan 28 2021 CAZ017-290100- /O.CON.KSTO.FF.A.0002.000000T0000Z-210129T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Sacramento Valley- Including the cities of Sacramento 229 PM PST Thu Jan 28 2021 ...FLASH FLOOD/DEBRIS FLOW WATCH REMAINS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON FOR THE YOLO AND SOLANO COUNTY PORTION OF THE HENNESSEY FIRE IN THE LNU LIGHTNING COMPLEX BURN SCAR... The Flash Flood Watch continues for * The Yolo and Solano County portion of the Hennessey Fire in the LNU Lightning Complex Burn Scar in northern California. * Until 5 PM PST this afternoon * Periods of heavy rainfall and isolated thunderstorms Thursday afternoon are forecasted over the Hennessey Fire in the LNU Lightning Complex Burn Scar, which may lead to flash flooding and debris flows. * Heavy rainfall over the Hennessey Fire in the LNU Lightning Complex Burn Scar is expected up to and during the period of the watch. Residents near the Hennessey Fire in the LNU Lightning Complex Burn Scar should prepare for potential flooding impacts. Be sure to stay up to date with information from local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch for a Burn Area means that conditions may develop that lead to flash floods, rock slides and/or debris flows. && $$ CAZ019-290100- /O.CON.KSTO.FF.A.0002.000000T0000Z-210129T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern San Joaquin Valley- Including the cities of Modesto and Stockton 229 PM PST Thu Jan 28 2021 ...FLASH FLOOD/DEBRIS FLOW WATCH REMAINS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON FOR THE SCU COMPLEX BURN SCAR... The Flash Flood Watch continues for * The SCU Complex burn scar in a portion of northern California, including the following area, Northern San Joaquin Valley. * Until 5 PM PST this afternoon * Periods of heavy rainfall and isolated thunderstorms Thursday afternoon are forecasted over the SCU Complex, which may lead to flash flooding and debris flows. * Heavy rainfall over the SCU Complex burn scar is expected up to and during the period of the watch. Residents near the SCU Complex burn scar should prepare for potential flooding impacts. Be sure to stay up to date with information from local authorities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch for a Burn Area means that conditions may develop that lead to flash floods, rock slides and/or debris flows. && $$ Rowe
174 WGUS66 KSTO 290113 FFASTO Flood Watch National Weather Service Sacramento CA 513 PM PST Thu Jan 28 2021 CAZ017-019-290215- /O.EXP.KSTO.FF.A.0002.000000T0000Z-210129T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Sacramento Valley-Northern San Joaquin Valley- Including the cities of Sacramento, Modesto, and Stockton 513 PM PST Thu Jan 28 2021 ...FLASH FLOOD/DEBRIS FLOW WATCH HAS EXPIRED FOR THE YOLO AND SOLANO COUNTY PORTION OF THE HENNESSEY FIRE IN THE LNU LIGHTNING COMPLEX BURN SCAR... The Flash Flood Watch for a portion of northern California, including the following areas, Northern San Joaquin Valley and Southern Sacramento Valley has expired. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ CS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this flash flood watch went out at Jan 25, 3:49 AM PST, 11 hours 20 minutes earlier.
Area forecast discussion, Jan 25, 3:49 AM PST, 11 hours 20 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 349 AM PST Mon Jan 25 2021 .SYNOPSIS... Light rain and snow expected into early this morning as a cold system moves across Northern California. Freezing temperatures are expected across much the area Tuesday morning. A long duration, high impact winter storm is expected Tuesday evening into Friday bringing periods of gusty winds and moderate to heavy rain and mountain snow. Potential for significant low elevation snow and damaging winds Tuesday night and Wednesday. && .DISCUSSION... Radar shows continued rain and mountain snow showers across much of interior Northern California early this morning. Rain amounts for yesterday into this morning range anywhere from generally 0.10- 0.75", with a few locally higher amounts seen. Scattered precipitation is expected to continue into the morning, with some lingering mountain precipitation possible into the evening. Any additional snow amounts for the afternoon and evening across the Central Sierra are expected to be light. Behind this system, breezy north winds are expected this afternoon across the Valley with local gusts up to 30 mph possible. Skies clear this evening and overnight temperatures quickly fall to near or below freezing for most areas. Expect valley temperatures early Tuesday morning anywhere from the mid 20s to low 30s and mountain temperatures in the single digits to teens. A Hard Freeze Warning has been issued for the Valley as this may be the first long duration freeze event for the winter. This cold air precedes the next storm and is what will lead to the low elevation snow at the begining of this next event. The advertised high impact, cold winter storm arrives Tuesday early evening beginning in the northwest portion of the area and continues southeast overnight into Wednesday. The biggest changes with the forecast come with strong winds and low elevation snow across the far northern Sacramento Valley. For the snow, snow levels begin extremely low on Tuesday especially in the Shasta County and northern Sacramento Valley area. Ensemble guidance indicates a good chance for low elevation snow in this area between Tuesday evening and Wednesday morning, possibly down to around 500 feet impacting areas such as Redding with even some possible light accumulation down to Red Bluff. Have expanded the Winter Storm Watch to include these areas until Wednesday morning before snow levels begin to rise through the day. Southerly winds increase rapidly overnight as this storm moves in with 925mb NAM winds maxing out around 80 mph. This may translate to winds across the Valley of 35 to 45 mph with gusts of up to 60 mph. A High Wind Watch has been issued for these anticipated damaging winds. With widespread rain and snow also anticipated during these overnight hours, expect extremely poor visibilities and hazardous travel conditions. Snow levels increase on Wednesday above 3000 feet with heavy snowfall expected to continue into Friday morning. By the end of the week, multiple feet of snow will be likely in the mountains with a few inches of rain in the Valley. There may be some breaks in Valley precipitation during this multiple day event and rain may vary from very light to extremely heavy at times. Local flooding may be of a concern especially on roadways. && .EXTENDED DISCUSSION (Friday THROUGH Monday)... Active storm pattern continues late this week into early next week as an upper trough remains off the coast bringing persistent moist southwest flow into NorCal. Precipitation amounts likely to be significantly less than earlier in the week on Friday and Saturday giving a relative break to mountain travelers, but another round of impactful mountain snow looks likely Sunday into Monday. && .AVIATION... Widespread IFR expected to continue across the northern Sierra Nevada into this evening with scattered snow showers. Elsewhere, VFR conditions likely to predominate the next 24 hours except for local MVFR vicinity lingering isolated showers until about 18Z. Northerly surface wind gusts 20-25 kts in the Central Valley from about 18Z until 00Z Tuesday. && .STO WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 9 AM PST this morning for West Slope Northern Sierra Nevada-Western Plumas County/Lassen Park. Winter Storm Watch from Tuesday evening through late Thursday night for Burney Basin / Eastern Shasta County-Motherlode- Mountains Southwestern Shasta County to Western Colusa County- Northeast Foothills/Sacramento Valley-Northern Sacramento Valley- Shasta Lake Area / Northern Shasta County-West Slope Northern Sierra Nevada-Western Plumas County/Lassen Park. High Wind Watch from late Tuesday night through Wednesday morning for Carquinez Strait and Delta-Central Sacramento Valley- Motherlode-Mountains Southwestern Shasta County to Western Colusa County-Northeast Foothills/Sacramento Valley-Northern Sacramento Valley-Northern San Joaquin Valley-Southern Sacramento Valley. Winter Weather Advisory until 9 AM PST this morning for Motherlode. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 2:15 AM PST | High Wind Watch | STO | 13 hr | |
| Jan 25, 2:15 AM PST | Hard Freeze Warning | STO | 31 hr | |
| Jan 25, 2:59 PM PST | High Wind Warning | STO | 41 hr |
Nearby
Flash Flood Watches in California, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.